Beatrice Di Bella
Beatrice Di Bella
Department of Mathematics and Computer Science, University of Messina
Verified email at unime.it
TitleCited byYear
A boundary value problem for fourth-order elastic beam equations
G Bonanno, B Di Bella
Journal of Mathematical Analysis and Applications 343 (2), 1166-1176, 2008
1162008
Infinitely many solutions for a fourth-order elastic beam equation
G Bonanno, B Di Bella
Nonlinear Differential Equations and Applications NoDEA 18 (3), 357-368, 2011
592011
Separation theorem based on the quasirelative interior and application to duality theory
F Cammaroto, B Di Bella
Journal of Optimization Theory and Applications 125 (1), 223-229, 2005
492005
Non-trivial solutions for nonlinear fourth-order elastic beam equations
G Bonanno, B Di Bella, D O’Regan
Computers & Mathematics with Applications 62 (4), 1862-1869, 2011
432011
Multiple solutions for a Neumann problem involving the p (x)-Laplacian
F Cammaroto, A Chinnì, B Di Bella
Nonlinear Analysis: Theory, Methods & Applications 71 (10), 4486-4492, 2009
362009
Radioiodine ablation of postsurgical thyroid remnants after treatment with recombinant human TSH (rhTSH) in patients with moderate-to-severe Graves' orbitopathy (GO): a …
M Moleti, MA Violi, D Montanini, C Trombetta, B Di Bella, G Sturniolo, ...
The Journal of Clinical Endocrinology & Metabolism 99 (5), 1783-1789, 2014
332014
Existence of solutions to second-order boundary-value problems with small perturbations of impulses
G Bonanno, B Di Bella, J Henderson
Electron. J. Differ. Equ 126, 2013, 2013
302013
A fourth-order boundary value problem for a Sturm–Liouville type equation
G Bonanno, B Di Bella
Applied Mathematics and Computation 217 (8), 3635-3640, 2010
232010
Infinitely many solutions for the Dirichlet problem involving the p-Laplacian
F Cammaroto, A Chinnì, B Di Bella
Nonlinear Analysis: Theory, Methods & Applications 61 (1-2), 41-49, 2005
202005
Some multiplicity results for quasilinear Neumann problems
F Cammaroto, A Chinni, B Di Bella
Archiv der Mathematik 86 (2), 154-162, 2006
192006
Multiplicity results for superlinear boundary value problems with impulsive effects
G D'Aguì, B Di Bella, S Tersian
Mathematical Methods in the Applied Sciences 39 (5), 1060-1068, 2016
162016
On a separation theorem involving the quasi-relative interior
F Cammaroto, B Di Bella
Proceedings of the Edinburgh Mathematical Society 50 (3), 605-610, 2007
152007
Multiple solutions for a two-point boundary value problem
F Cammaroto, A Chinnì, B Di Bella
Journal of mathematical analysis and applications 323 (1), 530-534, 2006
112006
Multiple solutions for a quasilinear elliptic variational system on strip-like domains
F Cammaroto, A Chinnì, B Di Bella
Proceedings of the Edinburgh Mathematical Society 50 (3), 597-603, 2007
102007
Multiplicity results for a perturbed nonlinear Schrödinger equation
F Cammaroto, A Chinni, B Di Bella
Glasgow Mathematical Journal 49 (3), 423-429, 2007
82007
An existence theorem for a class of inclusions
B Di Bella
Applied Mathematics Letters 13 (3), 15-19, 2000
72000
Infinitely many solutions for a boundary value problem with impulsive effects
G Bonanno, B Di Bella, J Henderson
Boundary Value Problems 2013 (1), 278, 2013
62013
Multiple solutions for a Dirichlet problem involving the p-Laplacian
F Cammaroto, A Chinnì, B Di Bella
Dynamic Systems and Applications 16 (4), 673, 2007
52007
Infinitely many solutions for the Dirichlet problem via a variational principle of Ricceri
F Cammaroto, A Chinnì, B Di Bella
Variational analysis and applications, 215-229, 2005
42005
A new approach to the existence of zeros for nonlinear operators
P Cubiotti, B Di Bella
Le Matematiche 49 (2), 205-210, 1994
41994
The system can't perform the operation now. Try again later.
Articles 1–20